Methylphenidate (Ritalin) and Overactive Sex Drive
Before I ask my question I need to explain why I'm asking:
I don't have ADD or ADHD, but I, like a lot of other students out there who don't have ADD or ADHD take Methylphenidate (or some other form of ADD or ADHD medication) to help them focus and study for exams.
When I need to concentrate I will pop a 20mg Methylphedate (I've only began doing this for about 3 weeks). I don't take this medication every day, only when I need to study for exams, and I never take more than 20mg in a day.
The problem I am having is:
It does help me to focus, however it also comes with an odd side effect....it makes me very horny to the point that I can't concentrate because I am too horny. I can masturbate a lot when I take this medication; it's like the horny-ness is never satisfied.
I know this medication is a stimulant. Stimulants can create a strong sex drive in people, like Methylphenidate does to me. However, I used to have a bad cocaine & crack-cocaine addiction (Clean for 8 years) and a lot of people that I used to get high with have told me that they got horny from cocaine, but I NEVER did. All I wanted to do was talk to people.
My question is:
"Why does Methylphenidate make me ubber horny and what is in Methylphenidate that gives me an over active sex drive, but cocaine never did?"
Last edited by Nieca; 11-21-2014 at 03:55 PM.
Reason: Forgot punctuation